# SDR IPXA2021092474235

- Difficulty date: September 12, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 661.71 TO XOS 667.67 IS CRACKED.REPAIRED CRACKED LT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 661.71 TO XOS 667.67 IAW SRM 57-40-02, REPAIR 15, FIGURE 205. (MAJOR)
